# SDR AALA201807109001

- Difficulty date: July 8, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 58,434 hours, 21,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 2R DOOR EMERGENCY LIGHT ILLUMINATED, ALL OTHERS OFF. RESET EMERGENCY LIGHTS. OPERATIONS CHECK NORMAL PER AMM 33-51-00.
